MAUDE Adverse Event Report: GYRUS ACMI, INC. DURAVENT VT TB 1.27MM TP (60/PK); TYMPANOSTOMY TUBE

GYRUS ACMI, INC. DURAVENT VT TB 1.27MM TP (60/PK); TYMPANOSTOMY TUBE
Model Number 245775
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device will not be returned for evaluation as it was discarded.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Event or Problem Description
The customer reported to olympus that this tympanostomy tube had migrated to middle ear and skin healed over it.A surgical intervention was performed to remove a foreign body in right middle ear and an ear patch was applied.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 5 years since the subject device was manufactured.Based on the results of the investigation, the root cause of the reported failure is likely due to the user's application of the device, rather than any manufacturing, material, or processing issues.This supplemental report includes a correction to e1, e2, e3, and g2 from the initial medwatch.In addition, new information has been added to h4.Olympus will continue to monitor field performance for this device.

Brand Name
DURAVENT VT TB 1.27MM TP (60/PK)
Common Device Name
TYMPANOSTOMY TUBE
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16791728
Report Number1037007-2023-00016
Device Sequence Number20214347
Product Code ETD
UDI-Device Identifier00821925018143
UDI-Public00821925018143
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245775
Device Lot NumberMH690912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexFemale